hello everyone, i've been addicted to "pain pills" for about 5 years now, it very first started with tramodol, i was hooked on that for about a year and a half and actually did get off of them for about a year, then i was in a accident and rolled my vehicle n had some minor back aches and pains standing to long while i was working so i started taking vicodin for the pain, and the monster grew from there... i was at the point of taking 10 or more vicodin a day so i decided to find something stronger, and ended up finding a friend who had methadone 10mg and and it started 1 10mg pill was working all day into the next day, and it got to the point i was taking 3 pills a day so 30mg total i would not let myself go any higher then that, but the begining of this month the person i was getting the pills from got their dosage lowered to 5mg pills so i was taking more pills then previous and its only half way thru the month and i only have 1 pill left, and they wont get more till the 1st of september but thats where i've come to this now... i just want to quit them cold turkey, im tired of needing them just to get through my day, i have a gf and 2 kids and tired of not being able to do the things i wanna do with them because im to worried about if ill have the pills to get me through or if i dont have any im withdrawling and cant even hardley get out of bed, i just need as much support as i can get, any information on anything i can do to help me get through this, i know it will not be easy, but i have to do it for myself and my family, so again please anyone who is going through the same thing or has gone through it any information would help, im open to friend requests anything at all, its 12:21 am august 18th... ill be saving my last pill for later today when i really need it most but after that i'll be starting the battle, so august 19th will be my 1st day.
Hello my name is Mark, I too am on the infamous controversial drug known as methadone lol. It somewhat sounds like me and you are a lil bit alike btw, as far as the way we feel towards methadone etc, in my case I have a wife and also 5, yes 5 kids lol, and just as you said I'm also sick of the damn every second of every day worry of do I have methadone to get thru the day do I have any for the next day etc etc, one difference tho I guess is I go to a clinic and get 6 take homes a week. But to be a lil honest per se with 5 kids and a wife and neither of us working money is tight to say the least. So needless to say I have to let go of some to have food and other necessary requirements sometimes, and therefore end up going without sometimes. Anyway I guess that's enough back story about me for now lol, as for you like you said you know this isn't at all gonna be easy but at the same time since you've just been on 30 mg and haven't went any higher, which is an awesome decision lol, I personally don't think it's gonna be anywhere near as bad as it could be!! I say that not
To belittle your situation, but for one because I'm on 100 mg a day right now and I know others on even much more. So long story short in my opinion you can either A go like you're going to and fight it out cold Turkey, and take some natural stuff on the side to help you thru, or B and this would be my pick lol, take and since you've just been on 30 mg, two days after being without if you're able to come across these, get a couple I repeat just a couple ya know enough to last maybe say ten days max and no more, but grab a couple suboxene just to kinda step off; the done a lil easier than just stepping from the top of a 5 story building per se, like I said that's my opinion whereas I'm not a Dr. etc I just cold Turkey off of done no matter how high or low the dose doesn't very often at least end successful, not being negative just realistic, hope I've helped at least some, if ya need somebody to talk to etc I'm here you can add me if you like also
thanks for your advice and story mark, yea it's been a rough process, i havn't taken a single methadone since august 19th, n it's still pretty rough some days just no energy and weak, but for the most part the bad stuff is over, the only problem i'm having is i feel stuck, because the first week off i was taking a half of a 10mg lortab once or twice a day just to keep the edge off, but my problem the past week or two is im taking absolutely nothing and im pretty good for the most part but when it comes to trying to goto sleep at night i get this really anoying sensation in my legs n arms, people have told me it's probley "crazy legs" but they say its like a cramping feeling, which it is to a point but everyone i have talked to have never got it in their arms like i am, i dunno if it has to do with how strong methadone is but man it drives me absolutely crazy, n for the past week its not really been a crampy feeling its more like a urge in my arms like i got to move or get up out of bed cause i just feel like ripping off my arms and screaming lol and gets to the point to where i just take a half a pill just to get to sleep which can't happen anymore cause i wanna be completely clean off this stuff, i know what i am taking isnt even close to what i was taking but yea, i've done a lil research on it n i read you can take ib profen before u goto bed to help with crazy legs and tonight will be my first night trying that, but yea as for the methadone im done n over that, its just now trying to get completely back to normal being able to goto bed at night n not have to take that lil half of a vicodin, and i have tryed so hard but as soon as im about to fall asleep my arms go nuts, but yea if you get this type of feeling aswell when you go through withdrawls let me know if theres anything u know that can help it, thanks alot!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.